Acta Mathematica Hungarica

, Volume 57, Issue 3–4, pp 233–243 | Cite as

Convergence of fourier series of a function on generalized Wiener's classBV (p(n↑∞)



Fourier Series 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.


Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.


  1. [1]
    N. K. Bary,A treatise on trigonometric series I, Pergamon Press (New York, 1964).Google Scholar
  2. [2]
    Z. A. Chanturiya, The modulus of variation of a function and its application in the theory of Fourier series,Soviet Math. Dokl.,15 (1974), 67–71.Google Scholar
  3. [3]
    H. Kita and K. Yoneda, A generalization of bounded variation, (to appear inActa Math. Hung.,56 (1990).Google Scholar
  4. [4]
    R. N. Siddiqi, A note on convergence of Fourier series of a function on Wiener's classV p,Canad. Math. Bull. 20 (1977), 243–247.Google Scholar
  5. [5]
    N. Wiener, The quadratic variation of a function and its Fourier coefficients,Massachusetts J. Math.,3 (1924), 72–94.Google Scholar
  6. [6]
    K. Yoneda, On control functions of a.e. convergences,Math. Japon.,20 (1975), 101–105.Google Scholar
  7. [7]
    K. Yoneda, On a.e. convergence of Fourier series,Math. Japon.,30 (1985), 617–633.Google Scholar

Copyright information

© Akadémiai Kiadó 1991

Authors and Affiliations

  • H. Kita
    • 1
  1. 1.Department of Mathematics Faculty of EducationOita UniversityOitaJapan

Personalised recommendations